# SDR ANCF20230112036

- Difficulty date: November 30, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N780AV
- Make and model: Boeing 787-8
- Aircraft serial: 37502
- Aircraft time: 32,334 hours, 4,752 cycles
- Engine: Rroyce TRENT1000D2
- Engine time: 10,142 hours, 1,265 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

PILOT/MCC REPORT: 30.NOV.2023 WO 58'308'423 => [MCC] INSPECTION AFTER ENG OIL LEAK - AFTER IN-FLIGHT SHUT DOWN  A. PERFORM ENGINE INSPECTION REFER AMM DMC-B787-A-R71-00-00-30L-280A-A.
